American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Robert C. Busby. On a theorem of Fell . Proc. Amer. Math. Soc. 30 (1971) 133-140. MR 0283583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard D. Mosak. Central functions in group algebras . Proc. Amer. Math. Soc. 29 (1971) 613-616. MR 0279602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William M. Boyce. $\Gamma $-compact maps on an interval and fixed points . Trans. Amer. Math. Soc. 160 (1971) 87-102. MR 0280655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. II . Trans. Amer. Math. Soc. 154 (1971) 357-363. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ronald O. Fulp and Phillip A. Griffith. Extensions of locally compact abelian groups. I . Trans. Amer. Math. Soc. 154 (1971) 341-356. MR 0272870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rufus Bowen. Entropy for group endomorphisms and homogeneous spaces . Trans. Amer. Math. Soc. 153 (1971) 401-414. MR 0274707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. E. Hall. $\mathfrak{F}$-projective objects . Proc. Amer. Math. Soc. 26 (1970) 193-195. MR 0258910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. H. McH. Hanson. Some semigroups on a manifold with boundary . Proc. Amer. Math. Soc. 25 (1970) 830-835. MR 0263055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert E. Atalla. An example in the Weil theory of measurable groups . Proc. Amer. Math. Soc. 25 (1970) 816-819. MR 0271308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Linda Preiss Rothschild. On uniqueness of quasi-split real semisimple Lie algebras . Proc. Amer. Math. Soc. 24 (1970) 6-8. MR 0260814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert F. Brown. $H$-manifolds have no nontrivial idempotents . Proc. Amer. Math. Soc. 24 (1970) 37-40. MR 0248818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. IV . Trans. Amer. Math. Soc. 152 (1970) 581-596. MR 0270171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. III . Trans. Amer. Math. Soc. 152 (1970) 561-579. MR 0270171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry M. King. Slices in transformation groups . Trans. Amer. Math. Soc. 147 (1970) 381-388. MR 0256372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ching Chou. On the size of the set of left invariant means on a semi-group . Proc. Amer. Math. Soc. 23 (1969) 199-205. MR 0247444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. L. Curtis and J. Dugundji. Groups which are cogroups . Proc. Amer. Math. Soc. 22 (1969) 235-237. MR 0251722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nolan R. Wallach. Induced representations of Lie algebras. II . Proc. Amer. Math. Soc. 21 (1969) 161-166. MR 0237590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John S. Pym. Idempotent probability measures on compact semitopological semigroups. . Proc. Amer. Math. Soc. 21 (1969) 499-501. MR 0237750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lloyd Lininger. On topological transformation groups . Proc. Amer. Math. Soc. 20 (1969) 191-192. MR 0235544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William C. Waterhouse. A classification of almost full formal groups . Proc. Amer. Math. Soc. 20 (1969) 426-428. MR 0236189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Abselom Ran. Two-parameter groups of formal power series . Trans. Amer. Math. Soc. 146 (1969) 349-368. MR 0252670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Madell. Embeddings of topological lattice-ordered groups . Trans. Amer. Math. Soc. 146 (1969) 447-455. MR 0250952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Freifeld. The cohomology of transitive filtered modules. I. The first cohomology group . Trans. Amer. Math. Soc. 144 (1969) 475-491. MR 0283818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Adam Korányi. Boundary behavior of Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 140 (1969) 393-409. MR 0245826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Walters. Topological conjugacy of affine transformations of compact abelian groups . Trans. Amer. Math. Soc. 140 (1969) 95-107. MR 0240282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. J. Lardy. On the identity in a measure algebra . Proc. Amer. Math. Soc. 19 (1968) 807-810. MR 0227782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. W. Lemire. Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space . Proc. Amer. Math. Soc. 19 (1968) 1161-1164. MR 0231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Ellis. The structure of group-like extensions of minimal sets . Trans. Amer. Math. Soc. 134 (1968) 261-287. MR 0238293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. D. Berg, M. Rajagopalan and L. A. Rubel. Uniform distribution in locally compact Abelian groups . Trans. Amer. Math. Soc. 133 (1968) 435-446. MR 0227695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] V. K. Balachandran. Simple systems of roots in $L\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 130 (1968) 513-524. MR 0231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3